Disclaimer: I know nothing about drugs. Everything here is simply fictional and based on what I "believe" a high would feel like. I'm not even sure if heroin is an hypodermic injection drug or not.

AN: Strictly One-Shot piece inspired by some artwork I ran across on deviantART. Characters and Story are © to me.
----------

Withdrawal

Withdrawal from him was nothing compared to the normal convulsions and muscle spasms experienced from lack of drugs. No, the pain in my heart was much worse than any physical pain the world could grant me.

Not even the sweet liquid rushing and burning its way through my veins could make me forget his face. It couldn't measure up to the high that his voice could give me. Couldn't measure up to the warm feeling in my chest when he had graced me with a smile or a kind glance.

The needle slips deeper, the liquid pumping faster and faster. I can't stop it, this sweet rushing feeling, the adrenalin coursing, racing. My pulse is thrumming as the heat in my veins builds. I'm on fire, a raging inferno.

His face begins to blur behind my eyelids as I lean back against the pillows, the needle slipping from my hands to crash to the floor. A shattered multitude of glass shards and sweet liquid staining the hardwood. His name escapes my lips in a dry whisper as I slide further into the cushions as I let myself be pulled into that sweet release.

"I love you."

----

"In our top stories today: Straight A student and class president, Allan Whitewalker, was found dead this morning in his home. Authorities say that the cause of death was a heroin overdose. A note was found with the boy's body confirming suspicions that the action was suicide."

A picture of a hurriedly scribbled note replaced the reporter's grim face and backdrop of the ambulance.

I'm sorry, but it hurts to much to be without you, Julien.
Please forgive me.
- Allan.

A heartbroken cry echoed the sound of shattering glass as he dropped his cup to the floor.

------

End.

Word Count: 296

Finished: 11:53 PM, 7/5/2006